# SDR AALA960691

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21171803
- Condition: Defective
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

DTW - FLT 1302 - EN RUOTE DFW/DTW - DURING CRUISE AT FL 330, UNABLE TO MAINTAIN CABIN PRESSURIZATION.  ACCOMPLISHED EMERGENCY DESCENT, DROPPED ALL PASSENGER OXYGEN MASKS AND AIRCRAFT PROCEEDED TO DTW, LANDING WITHOUT INCIDENT.  REPLACED NR 1 PRESSURIZATION CONTROLLER.  ACCOMPLISHED PRESSURIZATION CHECK WITH NO DEFECTS FOUND.  PLACARDED PASSENGER OXYGEN SYSTEM AND AIRCRAFT RETURNED TO REVENUE SERVICE WITH ALTITUDE RESTRICTION.  SUBSEQUENTLY REPLACED OXYGEN CYLINDERS AND MASKS AT TUL/30.  ACCOMPLISHED DROP CHECK AND LEAK CHECKS WITH NO DEFECTS FOUND.  OXYGEN SYSTEM PLACARD REMOVED.  (M)
